MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection of the autopulse platform (sn (b)(4)) revealed damaged wire restraint loop.The autopulse platform is a reusable device and was manufactured on 23 nov 2007 and has exceeded its service life of 5 years old.This type of physical damage found during visual inspection is characteristic of normal wear and tear for the life of the device.As part of routine service during testing, the platform was evaluated.Upon initial functional testing, the platform displayed a system error, out of service, revert to manual cpr message.The archive data was reviewed and contained a system error 136 (internal parameter corrupted) message.The system error message was due to a defective processor board.Upon customer approval the processor board will be replaced and the device will be further tested to full specification.
 
Event or Problem Description
It was initially reported by the customer that the autopulse platform (sn (b)(4)) wire restraint loop was damaged.The autopulse platform was returned to zoll for investigation.During initial functional testing, the platform displayed a "system error, out of service, revert to manual cpr" message upon power up.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key8232655
Report Number3010617000-2019-00019
Device Sequence Number1107011
Product Code DRM
UDI-Device Identifier00849111000116
UDI-Public00849111000116
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2018
Initial Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1